Panadol Child 5-12 100ML Orange

$14.99

Ingredients

Paracetamol 48Mg/Ml, Hydroxybenzoates, No Artificial Colours 115Mg/Ml Sorbitol And 371Mg/Ml Of Maltitol (Which May Have A Laxative Effect Or Cause Diarrhoea)

General Information

Fast effective temporary relief from fever and pain associated with:

Teething.

Immunisation.

Earache.

Headache.

Cold & Flu Symptoms.

Size: 100MLIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Panadol Child 5-12 100ML Orange”

Your email address will not be published. Required fields are marked *